Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 192, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jul 22, 2013, 7:24 PM CDT for 7 counties in Iowa. It was in force for 66 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2013, 7:24 PM CDT (00:24 UTC)
- Expired
- Jul 22, 2013, 8:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Boone County, IA, Grundy County, IA, Hamilton County, IA, Hardin County, IA, Marshall County, IA, Story County, IA, Webster County, IA
The radar
The Des Moines radar (KDMX), 53 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 7:28 PM CDT | HAIL 1.5 | 3 W Stratford, IA | FROM PHOTO UPLOADED TO KCCI. TIME ESTIMATED FROM RADAR. |
| Jul 22, 7:30 PM CDT | TSTM WND DMG | State Center, IA | THREE POWERLINES DOWNED. POSSIBLY TIED TO OUTFLOW BOUNDARY THAT TRACKED AHEAD OF THE STORM. |
| Jul 22, 7:35 PM CDT | TSTM WND GST 60 | Story City, IA | REPORT VIA NWSCHAT |
| Jul 22, 7:45 PM CDT | TSTM WND DMG | Marshalltown, IA | MANY LARGE TREES DOWN IN TOWN. SOME TREES 3-4 FEET IN DIAMETER. TIME ESTIMATED. |
| Jul 22, 7:52 PM CDT | TSTM WND DMG | 3 W Marshalltown Airpor, IA | MANY TWELVE INCH IN DIAMETER TREE LIMBS DOWNED. |
| Jul 22, 7:52 PM CDT | TSTM WND GST 70 | Roland, IA | |
| Jul 22, 8:03 PM CDT | TSTM WND GST 61 | 3 Ene Ames, IA | |
| Jul 22, 8:03 PM CDT | HAIL 0.88 | 3 E Boone, IA | |
| Jul 22, 8:04 PM CDT | HAIL 1 | 8 Nne Boone Airport, IA | DIME TO QUARTER HAIL |
| Jul 22, 8:10 PM CDT | HAIL 1.75 | Boone, IA | MOSTLY NICKEL SIZE HAIL WITH A FEW STONES TO THE SIZE OF GOLF BALLS. |
| Jul 22, 8:15 PM CDT | HAIL 1 | 8 Nne Boone Airport, IA | DIME TO QUARTER HAIL |
| Jul 22, 8:15 PM CDT | HAIL 2 | Boone, IA | |
| Jul 22, 8:19 PM CDT | TSTM WND DMG | 2 E Boone Airport, IA | ROOF BLOWN IN ON FARM EXPO BUILDING AND POWER POLES SNAPPED AT THE BASE. |
| Jul 22, 8:20 PM CDT | HAIL 1.5 | 2 Ese Boone Airport, IA | PUBLIC ESTIMATES HALF DOLLAR TO PING PONG BALL SIZED HAIL. |
| Jul 22, 8:21 PM CDT | TSTM WND DMG | 2 W Ames, IA | 12 INCH TREE DOWN ON A CAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 3:08 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.4 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2851 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
124
WUUS53 KDMX 230024
SVRDMX
IAC015-075-079-083-127-169-187-230130-
/O.NEW.KDMX.SV.W.0192.130723T0024Z-130723T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
724 PM CDT MON JUL 22 2013
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BOONE COUNTY IN CENTRAL IOWA...
SOUTHWESTERN GRUNDY COUNTY IN CENTRAL IOWA...
SOUTHERN HAMILTON COUNTY IN CENTRAL IOWA...
SOUTHERN HARDIN COUNTY IN CENTRAL IOWA...
MARSHALL COUNTY IN CENTRAL IOWA...
NORTHERN STORY COUNTY IN CENTRAL IOWA...
SOUTHEASTERN WEBSTER COUNTY IN CENTRAL IOWA...
* UNTIL 830 PM CDT
* AT 723 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES EAST OF GOWRIE TO 8 MILES NORTHEAST OF
STORY CITY TO 8 MILES SOUTHEAST OF CONRAD...AND MOVING SOUTH AT 20
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARSHALLTOWN...AMES...STORY CITY...STATE CENTER...BOONE...OGDEN...
STRATFORD...RANDALL...DAYTON...MARSHALLTOWN AIRPORT...ALBION...
ZEARING...MCCALLSBURG...ST. ANTHONY...CLEMONS...ROLAND...BOXHOLM...
PILOT MOUND...GILBERT AND FRASER.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 114 AND 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4186 9280 4203 9347 4202 9414 4241 9415
4240 9349 4229 9280 4186 9276
TIME...MOT...LOC 0024Z 356DEG 16KT 4230 9402 4226 9349
4212 9279
HAIL...1.00IN
WIND...60MPH
$$
COGIL1 follow-up statement
304
WWUS53 KDMX 230050
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
750 PM CDT MON JUL 22 2013
IAC015-075-079-083-127-169-187-230130-
/O.CON.KDMX.SV.W.0192.000000T0000Z-130723T0130Z/
STORY IA-MARSHALL IA-HARDIN IA-HAMILTON IA-GRUNDY IA-BOONE IA-
WEBSTER IA-
750 PM CDT MON JUL 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WEBSTER...NORTHERN BOONE...SOUTHWESTERN GRUNDY...SOUTHERN HAMILTON...
SOUTHERN HARDIN...MARSHALL AND NORTHERN STORY COUNTIES UNTIL 830 PM
CDT...
AT 746 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF OGDEN TO 6 MILES EAST OF STORY CITY
TO 7 MILES EAST OF MARSHALLTOWN...AND MOVING SOUTH AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
STATE CENTER...BOONE...OGDEN...FRASER...GILBERT...FERGUSON...BOONE
AIRPORT...COLO...HAVERHILL...GILMAN AND MELBOURNE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 114 AND 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4234 9349 4225 9280 4186 9276 4186 9280
4203 9347 4202 9414 4226 9415
TIME...MOT...LOC 0050Z 356DEG 16KT 4214 9400 4214 9348
4200 9278
HAIL...1.00IN
WIND...60MPH
$$
COGILWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 7:04 PM CDT, 20 minutes earlier.
Area forecast discussion, Jul 22, 7:04 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 704 PM CDT MON JUL 22 2013 .UPDATE... ISSUED AT 704 PM CDT MON JUL 22 2013 LINE OF STORMS ACROSS THE HIGHWAY 20 CORRIDOR MOVING SOUTH. HAVE UPDATED TO REFLECT LATEST RADAR AND TRENDS AND INCREASE POPS TO THE SOUTH OF THE LINE. ALSO EXPANDED THE SEVERE THUNDERSTORM WATCH A ROW OF COUNTIES SOUTH. && .SHORT TERM.../TONIGHT /... ISSUED AT 326 PM CDT MON JUL 22 2013 COLD FRONT EXTENDING FROM TWIN CITIES TO SIOUX CITY WILL SWEEP SE ACROSS IOWA THIS EVENING. MAIN DYNAMICS WILL BE ACROSS MN/WI BUT ISOLATED TO SCATTERED STORMS ARE EXPECTED TO CONTINUE DEVELOP SOUTH INTO IA. SURFACE FLOW IS FROM THE WEST-SOUTHWEST AHEAD OF THE FRONT WEAKENING CONVERGENCE BUT INSTABILITY IS STRONG. STORMS THAT DO DEVELOP WOULD INITIALLY HAVE A HAIL THREAT...AND THEN DUE TO HIGH BASES AND DRIER AIR ALOFT COULD BECOME GUSTY. EXPECT QUITE A BIT OF OUTFLOW WITH STORMS THAT DO DEVELOP...WHICH SHOULD KEEP THE LINE PUSHING ALONG. OUTFLOW SHOULD EVENTUALLY PUSH OUT AHEAD AND CUT OF INFLOW TO STORMS...SO INTENSITY AFTER AROUND 7 PM SHOULD DIMINISH. VIRTUALLY ALL OF ACTIVITY SHOULD BE OUT OF CENTRAL IOWA BY MIDNIGHT. BEHIND THE FRONT A MODERATE PUSH OF COOLER AND DRIER AIR DROPPING TEMPERATURES BELOW 60 IN THE NORTH. .LONG TERM.../TUESDAY THROUGH MONDAY/... ISSUED AT 326 PM CDT MON JUL 22 2013 IN WAKE OF THE COLD FRONT TRAVERSING THE AREA THIS EVENING...COOLER TEMPERATURES ARE FORECAST FOR THE NEXT WEEK. IOWA WILL REMAIN BENEATH NORTHWESTERLY FLOW ALOFT AT LEAST THROUGH THE WEEKEND. ON TUESDAY THE LOWER LEVELS WILL BE PRETTY SCOURED OUT BEHIND THE FRONT...BUT ALOFT FORECAST SOUNDINGS INDICATE SUBSTANTIAL SATURATION DURING THE DAY AS A SHORTWAVE MOVES THROUGH THE FLOW ACROSS NEBRASKA AND SOUTHWEST IOWA INTO MISSOURI. THIS WILL GENERATE A CONSIDERABLE MID LEVEL CLOUD DECK AND POSSIBLY A FEW SHOWERS AND STORMS IN THE SOUTHWEST...AND HAVE INCLUDED SOME SLIGHT CHANCE POPS IN THAT AREA. CONTINUED RECENT TREND OF FORECASTING MAX TEMPS ABOVE GUIDANCE...BUT DECREASED THE MARGIN ON TUESDAY TO ACCOUNT FOR THE COMBINED EFFECTS OF COLD AIR ADVECTION AND ANTICIPATED CLOUD COVER. FROM TUESDAY NIGHT THROUGH THURSDAY BENIGN AND PLEASANT WEATHER IS FORECAST WITH CONTINUED COOL TEMPERATURES AND LITTLE TO NO CHANCE FOR RAINFALL. TOWARD THE END OF THE WEEK THINGS STILL LOOK TO BECOME SOMEWHAT MORE ACTIVE...AND THE PROGNOSTIC MODELS HAVE COME INTO BETTER GENERAL AGREEMENT ON THE OVERALL EVOLUTION OF A SERIES OF 500 MB TROUGHS AND WAVES MOVING ACROSS THE CENTRAL U.S. IT APPEARS THAT A SUBTLE LEADING SHORTWAVE WILL TRAVERSE IOWA LATE THURSDAY AND THURSDAY NIGHT...WITH A MORE POTENT WAVE MOVING TO OUR SOUTHWEST ACROSS THE CENTRAL PLAINS AND MISSOURI ON FRIDAY...THEN THE FINAL AND STRONGEST TROUGH PIVOTING FROM MINNESOTA ACROSS IOWA AND WISCONSIN ON FRIDAY NIGHT. AT THE SURFACE THIS WILL TRANSLATE TO A WEAK TROUGH MOVING ACROSS OUR AREA AROUND THURSDAY NIGHT...FOLLOWED BY A STRONGER COLD FRONT PROBABLY LATE ON FRIDAY. THE RESULT IS CHANCE POPS FROM THURSDAY NIGHT INTO FRIDAY NIGHT...WITH SOME UNCERTAINTY AS TO THE ENDING TIME WHEN RAIN WILL CLEAR OUT RAPIDLY WITH THE FRONTAL PASSAGE...THEN MUCH COOLER TEMPERATURES FOR THE WEEKEND WITH HIGHS IN THE 70S AND LOWS IN THE 50S TO LOWER 60S MAKING FOR GLORIOUS LATE JULY WEATHER. ALLBLEND GUIDANCE POPULATED WITH 20 TO 40 POPS FROM SATURDAY INTO EARLY NEXT WEEK BUT CAN FIND NO SUPPORT FOR THIS IN THE LONG RANGE MODELS OR EXPECTED SYNOPTIC PATTERN AND HAVE REMOVED THEM FROM THE FORECAST. && .AVIATION...23/00Z ISSUED AT 704 PM CDT MON JUL 22 2013 STORMS PUSHING THROUGH WATERLOO ATTM...SHOULD BE OUT WITHIN THE NEXT HOUR OR TWO...WITH IMPACTS STILL POSSIBLE AT KOTM AND KDSM THROUGH 03-04Z. OTHERWISE WINDS TO SHIFT AROUND TO THE NORTHWEST...WITH SOME HIGH CLOUDS FOR TUESDAY. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && UPDATE...BEERENDS SHORT TERM...JUNGBLUTH LONG TERM...JOHNSON/LEE AVIATION...BEERENDS
Hazardous weather outlook, Jul 22, 3:47 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 347 PM CDT MON JUL 22 2013 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>074-232100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- 347 PM CDT MON JUL 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE ALONG A COLD FRONT INTO EARLY EVENING. A FEW STORMS MAY BECOME SEVERE WITH GOLF BALL SIZED HAIL AND 60 MPH OR GREATER WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS CHANCES RETURN THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED UNTIL 10 PM. IAZ075-081>086-092>097-232100- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 347 PM CDT MON JUL 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE THIS EVENING AS A COLD FRONT MOVES SOUTH. A FEW STORMS MAY BE SEVERE ESPECIALLY BEFORE 8 PM WITH GOLF BALL SIZED HAIL AND 60 MPH OR GREATER WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS CHANCES RETURN THURSDAY AND FRIDAY.. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING UNTIL AROUND 10 PM. JUNGBLUTH
In the hours before
Local storm report, Jul 22, 6:50 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
650 PM CDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG COULTER 42.73N 93.37W
07/22/2013 FRANKLIN IA EMERGENCY MNGR
APPROXIMATELY 20 LARGE TREES DOWNED IN TOWN. TIME
ESTIMATED.
&&
SKOWLocal storm report, Jul 22, 7:04 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
704 PM CDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL 6 N JEWELL 42.40N 93.64W
07/22/2013 M1.00 INCH HAMILTON IA TRAINED SPOTTER
&&
SKOWLocal storm report, Jul 22, 7:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
712 PM CDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST IOWA FALLS 42.52N 93.27W
07/22/2013 E60 MPH HARDIN IA PUBLIC
DIME SIZE HAIL AS WELL. TIME ESTIMATED FROM RADAR.
&&
SKOWLocal storm report, Jul 22, 7:15 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
715 PM CDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL WEBSTER CITY 42.46N 93.82W
07/22/2013 E1.00 INCH HAMILTON IA LAW ENFORCEMENT
0649 PM HAIL 3 E WEBSTER CITY 42.46N 93.76W
07/22/2013 E1.00 INCH HAMILTON IA LAW ENFORCEMENT
&&
BEERENDSLocal storm report, Jul 22, 7:22 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
722 PM CDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 1 S WOOLSTOCK 42.55N 93.84W
07/22/2013 M1.75 INCH HAMILTON IA PUBLIC
FROM PHOTO SUBMITTED TO KCCI. TIME ESTIMATED FROM RADAR.
&&
SKOWLocal storm report, Jul 22, 7:23 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
723 PM CDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HEAVY RAIN SSW GENEVA 42.67N 93.13W
07/22/2013 M3.20 INCH FRANKLIN IA TRAINED SPOTTER
TRAINED SPOTTER REPORTS 3.2 INCHES OF RAIN FELL IN A
LITTLE OVER HOUR AT GENEVA. NO FLOODING OBSERVED.
&&
LEEThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:06 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Jasper, Marshall, Story | 54 min |
| Jul 22, 8:27 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Guthrie, Polk | 48 min |
| Jul 22, 9:06 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Jasper, Madison, Polk and 1 more | 54 min |
| Jul 22, 9:07 PM CDT | Wind Advisory | DMX | Audubon, Boone, Dallas, Greene, Grundy, Guthrie and 9 more | 98 min |
| Jul 22, 9:55 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Warren | 50 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.